# SDR CA071012001

- Difficulty date: October 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,512 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 137414B100
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAIN LANDING GEAR DOOR AFT HINGE BRACKET FOUND BROKEN (ONE LUG OF TWO) DURING INSPECTION. NEW BRACKET INSTALLED, GEAR SWINGS CARRIED OUT. (TC NR 20071012001)
